About two months ago, I returned from a backpacking trip gone wrong and since I have been suffering with stomach pain and bloating off and on but normal stools. But about a week ago a strange new symptom immerged and I cannot figure it out so please help!!!
I felt extremely constipated no BM for three days, but then when I would strain to go, a very small amount of loose (almost diarrhea like) light colored stool would come out (yellowish/very pale)
This went on for a few days, very constipated but gassy and passing minute amount of this loose light colored stool (one time even greenish)
Finally I took ExLax and went A LOT and the stool was a normal color.
I felt un-constipated but had very bad gas pains for two days afterwards.
That was three days ago and I have not had a BM since (re-constipated,) but today I had the gas with tiny diarrhea light stool AGAIN and I am disturbed that the symptoms are back.
What can cause this? Constipated but with a little diarrhea of odd color at the same time? Help! Thanks.
Welcome to the gastroenterology community! You are constipated and the reason you are having a little bit of diarrhea is because only the liquid can pass by the hard stool in your colon. I would recommend seeing a doctor about this because you might have acquired something during your backpacking trip. In the mean time you can try increasing your fiber intake and increasing how much water you drink to help with the constipation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.